# SDR CALA0700627

- Difficulty date: October 29, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N14320
- Make and model: Boeing 7373T0
- Aircraft serial: 23371
- Aircraft time: 68,198 hours, 30,876 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Mount
- Part number: 6545783U502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN NR 2 VHF ANTENNA MOUNTING BRACKET AT FORWARD CARGO BIN BETWEEN S28L AND S28R.  THE MOUNTING BRACKET WAS REMOVED AND REPLACED IAW SRM 51-40-02.
